# SDR VNAA20240214005

- Difficulty date: January 10, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON SIDE SEAT RAIL BWT FS 437 TO FS: 533 OF STGR15R SIDE SEAT RAILS FS 379 TO FS 565 STG 15 RH (2EAS) ARE OUT OFF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 NOTE 1 ,THEREFORE SIDE SEAT RAILS FS 379 TO FS 565 STG 15 RH ( 2 EA) WERE REPLACED PER CRJ-900 AMM 53-00-49
